Relativistic confinement in a Bethe-Salpeter model

Biswas, S. N. ; Datta, K. ; Goyal, Ashok (1982) Relativistic confinement in a Bethe-Salpeter model Physical Review D, 25 (8). pp. 2199-2204. ISSN 0556-2821

Full text not available from this repository.

Official URL:

Related URL:


Starting with a confinement kernel originally due to Henley, we use the instantaneous approximation to reduce the Bethe-Salpeter equation for bosons to an ordinary second-order differential equation. In the nonrelativistic limit the equation reduces to that for a spherically symmetric simple harmonic oscillator. For the relativistic equation, we obtain an asymptotic series for the energy levels of the bound states valid in the strong-coupling limit. Our results are in qualitative agreement with the numerical results for a similar system studied by Henley.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:26282
Deposited On:06 Dec 2010 12:48
Last Modified:19 May 2011 10:15

Repository Staff Only: item control page